# SDR REXA2024111101449

- Difficulty date: October 22, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R IS CORRODED FROM FS333- FS364   DISPLACED 2EA CLEATS FOR FOM ON STGR 24R BETWEEN FS364-FS349. IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED CORROSION FROM STGR 24R BETWEEN F.S. 333 - F.S. 364 IAW CRJ-700 SRM 51-21-06-001-001-A01, 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-21-03-101-006-A01. PERFORMED CUT AWAY ON STGR 24R LOCATED BETWEEN FS379- FS364 AS REQUIRED PER STEP 5,A(1) IAW CRJ700 SRM 53-00-03-201-001-A01.V. COMPLETED REMAINING STEPS 5.A(13-16) IAW SRM 53-00-03-201-001-A01. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE REPAIR SECTION OF STGR 24R, PN:SH690-31358-2 AT FS333- FS379. AS REQUIRED PER STEP 5,A(6) AND STEP 5.A(8-12) IAW CRJ700 SRM 53-00-03-201-001-A01. C/W HFEC ON STR 24R FS 364-379 CUTLINE EDGES IAW CRJ 700 NDTM PART 01 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE SPLICE ON STGR 24R BETWEEN FS379 - FS364. MADE FROM PN:SH690-31358-2, S6294 QQ-A-200/15 AL ALLOY 7075-T76511, PO#5-25225. IAW CRJ700 SRM 53-00-03-201-001-A01. INSTALLED 2EA CLEATS ON STGR 24R BETWEEN FS364-FS349. IAW CRJ700 SRM 51-42-06-001-001-A01.FOR TO APPLY CIC, REFER TO MWC HR00486331.
